Multi-Symptom and Combination Products

 

ComboProds.bobMany people get much needed relief when using combination or multi-symptom OTC products, particularly multi-symptom cold medicines. These medicines often contain various different medicines to treat your cough, fever, congestion, and discomfort. But there are several safety issues with multi-symptom and combination products, particularly when consumers don’t realize that a particular medicine—say aspirin or acetaminophen—is one of the ingredients in a product. To learn more about how to take multi-symptom and combination products safety or when to avoid their use, this section contains a review of safety issues with OTC multi-symptom and combination products and provides safety tips for when taking acetaminophen-containing products or aspirin/aspirin-like products. You can also test your knowledge about children’s cough and cold medicines with a Jeopardy” style quiz.

Last modified on Wednesday, 26 February 2014 16:20